# SDR VNAA20250602011

- Difficulty date: April 23, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DIAPHRAGM RBL17.63 BTW FS 939.00 TO FS 909.00 AT AFT FUSELAGE.  CRACK ON DIAPHRAGM RBL17.63 BTW FS 939.00 TO FS 909.00 AT AFT FUSELAGE WAS REPAIRED PER REO 670-53-82-478 REV - A.
